Alert archive / Louisiana / Flash Flood Warnings in 2014
Flash Flood Warning 7, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at May 28, 2014, 8:30 AM CDT for 5 parishes in Louisiana. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2014, 8:30 AM CDT (13:30 UTC)
- Expired
- May 28, 2014, 10:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Iberia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 134 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 10:00 AM CDT | FLASH FLOOD | 3 Ene Breaux Bridge, LA | PICTURES OF SIGNIFICANT STREET FLOODING IN A SUBDIVISON NEAR BREAUX BRIDGE |
| May 28, 10:14 AM CDT | FLASH FLOOD | Nne Breaux Bridge, LA | BENARD STREET FLOODED WITH WATER WELL ABOVE THE CURBS. |
| May 28, 10:20 AM CDT | FLASH FLOOD | 2 Wsw Lafayette, LA | PUBLIC SUBMITTED A PHOTO TO KATC TV OF WATER IN THE SJ MONTGOMERY ELEMENTARY SCHOOL LIBRARY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2001 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706
WGUS54 KLCH 281330
FFWLCH
LAC045-055-097-099-113-281530-
/O.NEW.KLCH.FF.W.0007.140528T1330Z-140528T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
830 AM CDT WED MAY 28 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...KROTZ SPRINGS...ARNAUDVILLE...
NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF LAFAYETTE...
ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...ST. MARTINVILLE...CATAHOULA...BREAUX
BRIDGE...
NORTHEASTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...KAPLAN...ABBEVILLE...
* UNTIL 1030 AM CDT
* AT 815 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN HAS FALLEN OVER THE WARNED AREA WITH 2 TO 4 INCHES
FALLEN IN THE PAST 6 HOURS. AND ADDITIONAL 3 TO 6 INCHES OF
RAINFALL IS POSSIBLE THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIDGE...
LAKE PELBA...INDIAN BAYOU...ATCHAFALAYA NATIONAL WILDLIFE REFUGE...
YOUNGSVILLE...MAURICE...LOREAUVILLE...HENDERSON...CECILIA...CADE...
BUTTE LA ROSE AND BROUSSARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 2983 9241 3010 9234 3018 9225 3024 9207
3060 9187 3060 9174 3051 9173 3050 9170
3043 9163 3039 9162 3037 9164 3035 9162
3031 9162 3025 9158 3024 9148 3015 9146
$$1 follow-up statement
776
WGUS74 KLCH 281417
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
917 AM CDT WED MAY 28 2014
LAC045-055-097-099-113-281530-
/O.CON.KLCH.FF.W.0007.000000T0000Z-140528T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LANDRY LA-LAFAYETTE LA-VERMILION LA-IBERIA LA-ST. MARTIN LA-
917 AM CDT WED MAY 28 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR ST.
MARTIN...NORTHWESTERN IBERIA...NORTHEASTERN VERMILION...LAFAYETTE AND
SOUTHEASTERN ST. LANDRY PARISHES...
AT 904 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN ACROSS THE WARNED
AREA. RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN IN THE PAST 6
HOURS WITH 4 TO 6 INCHES IN THE PAST 12 HOURS. MANY STREAMS AND
BAYOU ARE FLOODING OR WILL FLOOD IN THE NEXT FEW HOURS. WITH SEVERAL
STREETS IN LAFAYETTE ALREADY FLOODED. ADDITIONAL RAINFALL AMOUNTS OF
2 TO 5 INCHES ARE POSSIBLE THROUGH 11 AM.
SOME SPECIFIC INFORMATION FOR VERMILION RIVER AT SURREY STREET IN
LAFAYETTE IS FORECAST TO GO ABOVE MODERATE FLOOD STAGE. BAYOU
VERMILON AT CARENCRO IS ALSO FORECAST TO GO INTO MODERATE FLOOD
STAGE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE PELBA...
ATCHAFALAYA NATIONAL WILDLIFE REFUGE...KROTZ SPRINGS...CECILIA AND
ARNAUDVILLE
LAT...LON 2983 9241 3010 9234 3018 9225 3024 9207
3060 9187 3060 9174 3051 9173 3050 9170
3043 9163 3039 9162 3037 9164 3035 9162
3031 9162 3025 9158 3024 9148 3015 9146
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:39 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 28, 6:39 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
639 AM CDT WED MAY 28 2014
.DISCUSSION...
FOR THE 28/12Z TAF ISSUANCE.
&&
.AVIATION...
A DISTURBANCE ROTATING AROUND AN UPPER LEVEL LOW...WILL PUSH
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS MORNING.
THIS ACTIVITY WILL MOVE PAST KBPT BY THE BEGINNING OF THE TAF
PERIOD...KLCH AND KAEX BY 28/14Z AND KLFT/KARA 28/16Z. FREQUENT
LIGHTNING...WIND GUSTS TO 35 KNOTS...AND MVFR/IFR CEILINGS AND
VISIBILITIES WILL LIKELY OCCUR WITH THE COMPLEX OF STORMS. EXPECT
A BREAK IN THE THUNDERSTORM ACTIVITY THEN...UNTIL LATER THIS
AFTERNOON...AROUND 28/21Z...WHEN STORMS ARE EXPECTED TO REDEVELOP.
RUA
&&
.PREV DISCUSSION... /ISSUED 446 AM CDT WED MAY 28 2014/
SYNOPSIS...A CUT OFF UPPER LEVEL LOW DRIFTING SOUTHEAST OUT OF
NORTHEAST TEXAS AND EMBEDDED IN COMBINED MOISTURE FIELDS FROM THE
GULF AND THE PACIFIC WILL CONTINUE TO PULSE PERIODS OF
THUNDERSTORMS WITH HEAVY RAINFALL. AS THIS LOW STALLS OVER
LOUISIANA AND SOUTHEAST TEXAS...PERIODS OF THUNDERSTORMS WITH
HEAVY RAINFALL ARE LIKELY TO CONTINUE INTO FRIDAY.
SHORT TERM...UPPER LEVEL DIFLUENCE WILL CONTINUE ALONG WITH COLD
POOLING ALOFT ASSOCIATED WITH THE UPPER LOW TO PRODUCE PERIODS OF
HEAVY RAINFALL. KEPT TEMPS BELOW GUIDANCE BY DAY DUE TO CLOUD
COVER AND RAINCOOLED AIR. HIGH MOISTURE CONTENT AND WET GROUNDS
DURING THE OVERNIGHTS SHOULD RESULT IN SOMEWHAT HIGHER COMPARED
WITH THE MOS. DUE TO THE PULSING NATURE OF THE PRECIP WENT CLOSER
TO THE MORE CONSERVATIVE NAM ON POPS...STILL LIKELY FOR MOST OF
THE AREA. MENTIONED HEAVY RAINFALL AS PRECIP WATER VALUES APPROACH
2 INCHES.
LONG TERM...RAINS SHOULD TAPER OF ON SUNDAY AS THE LOW EVENTUALLY
SPINS DOWN AND WEAKENS, REPLACED BY A WEAKNESS IN THE UPPER LEVEL
RIDGE AND EVENTUAL STRENGTHENING OF THE BERMUDA SURFACE RIDGE BY
MONDAY.
HYDROLOGY...EXPECTING UPWARDS OF 4 INCHES OF ADDITIONAL RAINFALL
THROUGH FRIDAY. MANY LOCATIONS HAVE RECEIVED OVER AN INCH ALONG
THE I-10 CORRIDOR. THE FLOOD WATCH WILL LIKELY BE EXTENDED BEYOND
THIS AFTERNOON. THE HEAVIEST RAINFALL LOOKS TO SHIFT TO THE EAST
OF THE AREA LATER ON THURSDAY. BEGINNING TO ISSUE RIVER FLOOD WARNINGS.
INITIALLY FOR THE VERMILION RIVER DUE TO ONGOING RAINFALL. MAY SEE
OTHERS ARE EXPECTED TO APPROACH OR SURPASS FLOOD STAGE IN A COUPLE
OF DAYS. SEE THE LATEST RIVER FLOOD STATEMENTS AND WARNINGS FOR DETAILS.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 81 68 84 70 86 / 70 70 50 40 50
KBPT 82 67 84 71 87 / 70 60 50 30 50
KAEX 79 70 82 69 86 / 70 70 70 40 50
KLFT 79 71 82 71 86 / 70 70 60 40 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
WEST CAMERON.
TX...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...NONE.
&&Hazardous weather outlook, May 28, 5:09 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 509 AM CDT WED MAY 28 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 291015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 509 AM CDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH CONTINUES TODAY AS A CUT OFF LOW CONTINUES TO MEANDER SOUTHEAST OUT OF NORTHEAST TEXAS AND SETTLING OVER SOUTHEAST TEXAS AND LOUISIANA. AN ADDITIONAL TWO INCHES OF RAIN WILL BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER TWO INCHES OF RAINFALL WILL BE POSSIBLE THURSDAY INTO FRIDAY. THE UPPER LOW EVENTUALLY WEAKENS WITH LESSER AMOUNTS OF RAINFALL THIS WEEKEND. THE BERMUDA RIDGE SHOULD BUILD INTO THE AREA NEXT WEEK WITH DRY CONDITIONS STARTING MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-291015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 509 AM CDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR STRONG THUNDERSTORMS...OTHERWISE LIGHT SOUTHERLY WINDS WILL CONTINUE WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF BEYOND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SWEENEY
In the hours before
Local storm report, May 28, 7:45 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
745 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
05/28/2014 CALCASIEU LA BROADCAST MEDIA
SIGNIFICANT STREET FLOODING REPORTED ON SEVERAL STREETS
IN LAKE CHARLES.
&&
BRAZZELLLocal storm report, May 28, 7:48 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
748 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM MARINE TSTM WIND 20 S JOHNSONS BAYOU 29.48N 93.64W
05/28/2014 M46 MPH GMZ450 LA AWOS
PLATFORM KVBS RECORDED A WIND GUST TO 40 KNOTS.
&&
RUALocal storm report, May 28, 7:57 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
757 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD JENNINGS 30.22N 92.66W
05/28/2014 JEFFERSON DAVIS LA CO-OP OBSERVER
JENNINGS COOP OBSERVER REPORTS STREET FLOODING IN
JENNINGS.
&&
DJONESLocal storm report, May 28, 8:02 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
802 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
05/28/2014 CALCASIEU LA BROADCAST MEDIA
SEVERAL PICUTRES RECEIVED OF FLOODING ALMOST ENTERING
STRUCTURES IN DOWNTOWN LAKE CHARLES.
&&
BRAZZELLSpecial weather statement, May 28, 8:03 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
803 AM CDT WED MAY 28 2014
LAZ041>043-052-074-281330-
ACADIA LA-CALCASIEU LA-JEFFERSON DAVIS LA-VERMILION LA-
EAST CAMERON LA-
803 AM CDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR ACADIA...CALCASIEU...JEFFERSON
DAVIS...VERMILION AND CAMERON PARISHES UNTIL 830 AM CDT...
AT 800 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
WELSH TO 5 MILES NORTHEAST OF CREOLE...MOVING EAST AT 35 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ROANOKE...
GRAND CHENIER...THORNWELL...JENNINGS...LOWRY AND EVANGELINE.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 2978 9323 3028 9296 3029 9220 3022 9222
3020 9225 3018 9225 3015 9227 3014 9225
2970 9241
TINGLERLocal storm report, May 28, 8:09 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
809 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM FLASH FLOOD LAFAYETTE 30.22N 92.03W
05/28/2014 LAFAYETTE LA BROADCAST MEDIA
SIGNIFICANT STREET FLOODING REPORTED IN LAFAYETTE.
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:50 PM CDT | River Flood Watch | LCH | 3 days | |
| May 27, 9:53 PM CDT | Special Weather Statement | LCH | Evangeline, Saint Landry | 82 min |
| May 27, 11:11 PM CDT | Special Weather Statement | LCH | Saint Landry | 34 min |
| May 28, 4:42 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 10 days |
| May 28, 6:16 AM CDT | Special Weather Statement | LCH | Calcasieu | 59 min |
| May 28, 6:35 AM CDT | Areal Flood Advisory | LCH | Calcasieu, Jefferson Davis | 3 hr |
| May 28, 6:49 AM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry | 4 hr |
| May 28, 7:25 AM CDT | Special Marine Warning | LCH | 95 min | |
| May 28, 7:27 AM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 4 hr |
| May 28, 8:03 AM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 27 min |
| May 28, 8:34 AM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Vermilion | 41 min |
| May 28, 9:11 AM CDT | Special Weather Statement | LCH | Lafayette, Vermilion | 49 min |
| May 28, 9:41 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 4 days |
| May 28, 9:54 AM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin | 51 min |
| May 28, 9:59 AM CDT | Special Marine Warning | LCH | 91 min | |
| May 28, 10:52 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 4 hr |
| May 28, 11:01 AM CDT | Flash Flood Warning | LCH | Jefferson Davis | 3 hr |
| May 28, 11:05 AM CDT | Areal Flood Warning | LCH | Calcasieu | 4 hr |
| May 28, 11:42 AM CDT | Special Weather Statement | LCH | St. Mary | 63 min |
| May 28, 1:09 PM CDT | Areal Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 12 hr |
| May 28, 1:57 PM CDT | Areal Flood Warning | LCH | Jefferson Davis | 12 hr |
| May 28, 2:43 PM CDT | Areal Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 12 hr |
Nearby
Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.